Revista Matemática Iberoamericana


Full-Text PDF (2173 KB) | Metadata | Table of Contents | RMI summary
Volume 2, Issue 3, 1986, pp. 267–305
DOI: 10.4171/RMI/34

Published online: 1986-09-30

Non-Negative Solutions of Generalized Porous Medium Equations

Bjorn E.J. Dahlberg[1] and Carlos E. Kenig[2]

(1) Washington University, St. Louis, USA
(2) University of Chicago, USA

No abstract available for this article.

No keywords available for this article.

Dahlberg Bjorn, Kenig Carlos: Non-Negative Solutions of Generalized Porous Medium Equations. Rev. Mat. Iberoamericana 2 (1986), 267-305. doi: 10.4171/RMI/34